Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 42, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 25, 2013, 11:39 PM CDT for Kittson County, Roseau County, Minnesota; Pembina County, North Dakota. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 11:39 PM CDT (04:39 UTC)
- Expired
- Jun 26, 2013, 12:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kittson County, MN, Roseau County, MN, Pembina County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 163 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:39 PM CDT | TSTM WND DMG | 1 Ne Hallock, MN | AT LEAST ONE LARGE OAK TREE AND SEVERAL LARGE BRANCHES WERE BLOWN DOWN IN AND NEAR HALLOCK BETWEEN 2339 AND 2345 PM CDT. |
| Jun 25, 11:39 PM CDT | TSTM WND DMG | Hallock, MN | 50 FOOT OAK TREE DOWN |
| Jun 25, 11:40 PM CDT | TSTM WND DMG | 1 Ne Hallock, MN | SEVERAL LARGE BRANCHES BROKEN OFF OF TREES |
| Jun 25, 11:50 PM CDT | TSTM WND DMG | 4 Nne Lancaster, MN | SEVERAL TREES WERE BLOWN DOWN AND BLOCKING A TOWNSHIP ROAD IN RURAL ST. JOSEPH TOWNSHIP... AS REPORTED BY NEWS MEDIA AND CONFIRMED BY LOCAL COOPERATIVE OBSERVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
698
WUUS53 KFGF 260439
SVRFGF
MNC069-135-NDC067-260530-
/O.NEW.KFGF.SV.W.0042.130626T0439Z-130626T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1139 PM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KITTSON COUNTY IN NORTHWEST MINNESOTA...
NORTHWESTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...
NORTHEASTERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 1230 AM CDT
* AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES
NORTHEAST OF HALLOCK...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARIBOU AROUND 1150 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4900 9610 4855 9671 4891 9730 4901 9715
4901 9615
TIME...MOT...LOC 0439Z 222DEG 56KT 4895 9670
HAIL...0.75IN
WIND...60MPH
$$
JAM/JAR1 follow-up statement
728
WWUS53 KFGF 260525
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1225 AM CDT WED JUN 26 2013
MNC069-135-NDC067-260535-
/O.EXP.KFGF.SV.W.0042.000000T0000Z-130626T0530Z/
KITTSON MN-ROSEAU MN-PEMBINA ND-
1225 AM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEMBINA...
NORTHWESTERN ROSEAU AND KITTSON COUNTIES WILL EXPIRE AT 1230 AM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4900 9610 4855 9671 4891 9730 4901 9715
4901 9615
TIME...MOT...LOC 0525Z 222DEG 56KT 4948 9596
$$
BHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:53 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 25, 9:53 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 953 PM CDT TUE JUN 25 2013 .UPDATE... ISSUED AT 949 PM CDT TUE JUN 25 2013 BRIEF UPDATE WITH ONGOING SEVERE WEATHER AND FLOODING. ADJUSTED POPS TO ACCOUNT FOR CLUSTER OF STRONG STORMS ALONG SOUTHERN VALLEY. NO OTHER CHANGES. FEEL CURRENT CONVECTION WILL TRANSITION TO FURTHER HEAVY RAIN AREAS. WILL BE WATCHING NORTHERN VALLEY CLOSELY FOR POTENTIAL OF STRONG WINDS WITH LINE OF STORMS. AFTER BACK BUILDING STORMS DOES LOOK LIKE STORMS BEGINNING TO LIFT NORTH OF THE FARGO AREA. UPDATE ISSUED AT 628 PM CDT TUE JUN 25 2013 ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH THE EVENING. REMAINDER OF FORECAST OK. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 318 PM CDT TUE JUN 25 2013 THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500 J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND 30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY. CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET. THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW MOVING STORMS. WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 318 PM CDT TUE JUN 25 2013 THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE. EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES. FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA. A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON SATURDAY. GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 630 PM CDT TUE JUN 25 2013 MAIN CHALLENGE WILL BE TIMING CONVECTION AS LINE PROPAGATES SLOWLY EAST. NOT SURE HOW THIS WILL PAN OUT. UNLESS LINE BEGINS TO BOW WITH WIND THREAT WILL BE SOME TIME BEFORE REACHING THE VALLEY. FOR THIS ONLY MENTIONED T VCNTY AT GFK AND FAR. WILL MONITOR AND UPDATE THROUGH THE EVENING AS NECESSARY. && .HYDROLOGY... ISSUED AT 100 PM CDT TUE JUN 25 2013 THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE SOUTHERN RED RIVER VALLEY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...VOELKER SHORT TERM...TG LONG TERM...TG/GUST AVIATION...VOELKER HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 17 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 557 AM CDT TUE JUN 25 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-261100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 557 AM CDT TUE JUN 25 2013 THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL 10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN NORTHWEST MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. DK
In the hours before
Local storm report, Jun 25, 10:31 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1031 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 5 S MICHIGAN 47.95N 98.12W
06/25/2013 NELSON ND LAW ENFORCEMENT
TREES BLOWN DOWN.
&&
HOPKINSLocal storm report, Jun 25, 10:34 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1034 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG GRAND FORKS 47.92N 97.07W
06/25/2013 GRAND FORKS ND AMATEUR RADIO
3 INCH DIAMETER TREE BLOWN DOWN ON THE SOUTH END OF TOWN.
&&
HOPKINSSpecial weather statement, Jun 25, 10:34 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1034 PM CDT TUE JUN 25 2013 MNZ001-007-008-013-NDZ016-027-260430- EAST MARSHALL MN-EASTERN WALSH COUNTY ND-GRAND FORKS ND-PENNINGTON MN-WEST MARSHALL MN-WEST POLK MN- 1034 PM CDT TUE JUN 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALSH...WESTERN MARSHALL...NORTHWESTERN POLK...NORTHERN GRAND FORKS AND EXTREME NORTHWESTERN PENNINGTON COUNTIES UNTIL 1130 PM CDT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS FROM NEAR LARIMORE TO FISHER...MOVING TO THE NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4854 9736 4853 9622 4768 9680 4801 9787 TIME...MOT...LOC 0330Z 220DEG 21KT 4799 9756 JAM/JAR
Local storm report, Jun 25, 10:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1039 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL CHRISTINE 46.58N 96.81W
06/25/2013 E2.00 INCH RICHLAND ND BROADCAST MEDIA
HAIL REPORTED VIA FACEBOOK PHOTO... GOLF BALL TO HEN EGG
SIZED.
&&
GGUSTLocal storm report, Jun 25, 11:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1115 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND DMG 5 E PARK RIVER 48.39N 97.64W
06/25/2013 WALSH ND LAW ENFORCEMENT
LARGE COTTONWOOD TREE BLOWN DOWN.
&&
GGUSTSpecial weather statement, Jun 25, 11:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1117 PM CDT TUE JUN 25 2013
MNZ004-005-007-NDZ008-016-260515-
EASTERN WALSH COUNTY ND-KITTSON MN-PEMBINA ND-ROSEAU MN-WEST MARSHALL
MN-
1117 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN WALSH...
NORTHWESTERN MARSHALL...EASTERN PEMBINA...NORTHWESTERN ROSEAU AND
KITTSON COUNTIES UNTIL 1215 AM CDT...
AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 8 MILES SOUTHWEST OF HALLOCK...OR 24 MILES NORTHEAST
OF GRAFTON...MOVING TO THE NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.
THE STORM WILL BE NEAR...
HALLOCK...NORTHCOTE AND HUMBOLDT AROUND 1125 PM CDT.
ORLEANS...LANCASTER AND LAKE BRONSON AROUND 1130 PM CDT.
CARIBOU AROUND 1150 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4900 9617 4850 9676 4855 9742 4876 9754
4901 9715 4901 9619
TIME...MOT...LOC 0417Z 221DEG 50KT 4869 9701
JAM/JARThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:15 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 45 min |
| Jun 25, 9:03 PM CDT | Special Weather Statement | FGF | Clay, Norman | 57 min |
| Jun 25, 9:23 PM CDT | Areal Flood Advisory | FGF | Clay, Wilkin | 10 hr |
| Jun 25, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 48 min |
| Jun 25, 10:13 PM CDT | Special Weather Statement | FGF | Pennington, Polk | 47 min |
| Jun 25, 10:34 PM CDT | Special Weather Statement | FGF | Marshall | 56 min |
| Jun 25, 10:42 PM CDT | Flash Flood Warning | FGF | Clay, Wilkin | 63 min |
| Jun 25, 10:54 PM CDT | Flash Flood Warning | FGF | Clay, Wilkin | 11 hr |
| Jun 25, 10:58 PM CDT | Tornado Warning | FGF | Clay, Wilkin | 47 min |
| Jun 25, 11:17 PM CDT | Special Weather Statement | FGF | Kittson | 58 min |
| Jun 26, 12:35 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 55 min |
| Jun 26, 1:32 AM CDT | Special Weather Statement | FGF | Clay | 58 min |
| Jun 26, 2:33 AM CDT | Special Weather Statement | FGF | Mahnomen | 57 min |
| Jun 26, 2:44 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 61 min |
| Jun 26, 9:43 AM CDT | Areal Flood Warning | FGF | Clay, Wilkin | 26 hr |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Polk | 9 days |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Marshall, Polk | 10 days |
| Jun 26, 6:30 PM CDT | Special Weather Statement | FGF | Roseau | 60 min |
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 64 min |
| Jun 25, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 52 min |
| Jun 25, 8:00 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey, Towner | 45 min |
| Jun 25, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 61 min |
| Jun 25, 9:11 PM CDT | Areal Flood Advisory | FGF | Cass | 10 hr |
| Jun 25, 9:16 PM CDT | Special Weather Statement | FGF | Ramsey | 59 min |
| Jun 25, 9:32 PM CDT | Flash Flood Warning | FGF | Barnes, Cass | 12 hr |
| Jun 26, 12:02 AM CDT | Special Weather Statement | FGF | Grand Forks | 43 min |
| Jun 26, 6:49 AM CDT | River Flood Warning | FGF | Cass | 3 days |
| Jun 26, 9:59 AM CDT | Areal Flood Advisory | FGF | Cass | 26 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.